EXISTENCE RESULTS AND NUMERICAL SOLUTION OF FULLY FOURTH ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS

Dang Quang A, Nguyen Thanh Huong
Author affiliations

Authors

  • Dang Quang A Center for Informatics and Computing, Vietnam Academy of Science and Technology, Ha Noi, Viet Nam
  • Nguyen Thanh Huong Thainguyen University, College of Sciences

DOI:

https://doi.org/10.15625/1813-9663/18833

Keywords:

Fully fourth order nonlinear boundary value problem, Functional differential equation, Existence and uniqueness of solution, Iterative method

Abstract

In this paper, we consider a boundary value problem for a fully fourth-order nonlinear functional differential equation which contains all lower derivatives of proportional delay arguments.
By the reduction of the problem to operator equation for the right-hand side nonlinear function, we establish the existence and uniqueness of the solution and construct iterative methods on both continuous and discrete levels for solving it. We obtain the total error estimate for the discrete iterative solution. Many examples demonstrate the validity of the obtained theoretical results and the efficiency of the numerical method.

Metrics

Metrics Loading ...

References

A. M. Bica, “Corrigendum to ”two-point boundary value problems associated to functional differential equations of even order solved by iterated splines” [appl. numer. math. 110(2016) 128-147],” Applied Numerical Mathematics, vol. 165, pp. 620–621, 2021. DOI: https://doi.org/10.1016/j.apnum.2021.03.003

A. M. Bica, M. Curila, and S. Curila, “About a numerical method of successive interpolations for two-point boundary value problems with deviating argument,” Applied Mathematics and Computation, vol. 217, pp. 7772–7789, 2011. DOI: https://doi.org/10.1016/j.amc.2011.02.085

——, “Two-point boundary value problems associated to functional differential equations of even order solved by iterated splines,” Applied Numerical Mathematics, vol. 110, pp. 128–147, 2016. DOI: https://doi.org/10.1016/j.apnum.2016.08.003

M. Chamekh, T. M. Elzaki, and N. Brik, “Semi-analytical solution for some proportional delay differential equations,” SN Applied Sciences, vol. 1:148, 2019. [Online]. Available: https://doi.org/10.1007/s42452-018-0130-8 DOI: https://doi.org/10.1007/s42452-018-0130-8 https://doi.org/10.1007/s42452-018-0130-8">

Q. A. Dang and Q. L. Dang, “Existence results and iterative method for a fully fourth-order nonlinear integral boundary value problem,” Numerical Algorithms, vol. 85, pp. 887–907, 2020. DOI: https://doi.org/10.1007/s11075-019-00842-3

——, “A unified approach to study the existence and numerical solution of functional differential equation,” Applied Numerical Mathematics, vol. 170, pp. 208–218, 2021. DOI: https://doi.org/10.1016/j.apnum.2021.07.024

——, “Existence results and numerical method for solving a fourth-order nonlinear integrodifferential equation,” Numerical Algorithms, vol. 90, pp. 563–576, 2022. DOI: https://doi.org/10.1007/s11075-021-01198-3

Q. A. Dang and T. K. Q. Ngo, “Existence results and iterative method for solving the cantilever beam equation with fully nonlinear term,” Nonlinear Analysis: Real World Applications, vol. 36, pp. 56–68, 2017. DOI: https://doi.org/10.1016/j.nonrwa.2017.01.001

Q. A. Dang, T. H. Nguyen, and H. H. Truong, “Unified approach to fully fourth order nonlinear problems,” Azerbaijan Journal of Mathematics, vol. 9, no. 2, pp. 114–132, 2019.

C.-C. Hou, T. E. Simos, and I. T. Famelis, “Neural network solution of pantograph type differential equations,” Mathematical Methods in the Applied Sciences, pp. 1–6, 2020. [Online]. Available: https://doi.org/10.1002/mma.6126 DOI: https://doi.org/10.1002/mma.6126 https://doi.org/10.1002/mma.6126">

H. Jafari, M. Mahmoudi, and M. H. N. Skandari, “A new numerical method to solve pantograph delay differential equations with convergence analysis,” Advances in Continuous and Discrete Models, no. 129, 2021. [Online]. Available: https://doi.org/10.1186/s13662-021-03293-0 DOI: https://doi.org/10.1186/s13662-021-03293-0 https://doi.org/10.1186/s13662-021-03293-0">

S. A. Khuri and A. Sayfy, “Numerical solution of functional differential equations: a green’s function-based iterative approach,” International Journal of Computer Mathematics, vol. 95, pp. 1937–1949, 2018. DOI: https://doi.org/10.1080/00207160.2017.1344230

M. A. Z. Raja, “Numerical treatment for boundary value problems of pantograph functional differential equation using computational intelligence algorithms,” Applied Soft Computing, vol. 24, pp. 806–821, 2014. DOI: https://doi.org/10.1016/j.asoc.2014.08.055

S. Y. Reutskiy, “A new collocation method for approximate solution of the pantograph functional differential equations with proportional delay,” Applied Mathematics and Computation, vol. 266, pp. 642–655, 2015. DOI: https://doi.org/10.1016/j.amc.2015.05.135

A. M. Wazwaz, M. A. Z. Raja, and M. I. Syam, “Reliable treatment for solving boundary value problems of pantograph delay differential equations,” Romanian Reports in Physics, vol. 69, no. 102, pp. 1–15, 2017.

S. Y¨uzbasi and M. Karacayir, “A galerkin-like approach to solve multi-pantograph type delay differential equations,” Filomat, vol. 32, pp. 409–422, 2018. DOI: https://doi.org/10.2298/FIL1802409Y

Downloads

Published

25-12-2023

How to Cite

[1]
D. Quang A and N. T. Huong, “EXISTENCE RESULTS AND NUMERICAL SOLUTION OF FULLY FOURTH ORDER NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS”, JCC, vol. 39, no. 4, p. 393–406, Dec. 2023.

Issue

Section

Articles

Most read articles by the same author(s)